A1 Journal article (refereed)
Quasidisks and string theory (1990)

Pekonen, O. (1990). Quasidisks and string theory. Physics Letters B, 252, 555-557.

JYU authors or editors

Publication details

All authors or editors: Pekonen, Osmo

Journal or series: Physics Letters B

Publication year: 1990

Volume: 252

Pages range: 555-557

Publication country: United States

Publication language: English

Publication open access: Not open

Publication channel open access:

Free keywords: quasidisks; string theory

Fields of science:

Contributing organizations

JYU units:

Ministry reporting: Yes

Preliminary JUFO rating: Not rated

Last updated on 2021-09-06 at 00:45